# SDR DALA2019013100787

- Difficulty date: January 30, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N830MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29701
- Aircraft time: 72,620 hours, 14,449 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION LEVEL: 2 CORROSION ON LOWER SIDE OF S34L AFT OF STA 1562. REPAIRED.
